# SDR SWAA071300

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 43,185 hours, 36,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C29582
- Condition: Loose
- Location: Keelbeam
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, CABIN PRESS WARNING HORN SOUNDED.  FOUND A/C DISTRIBUTION KEEL BEAM DUCT BOOT CLAMP LOOSE.  SECURED DUCT CLAMP PER MM.
